# SDR 96UAL900638

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4714U
- Make and model: Boeing 747122
- Aircraft serial: 19876
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FROM DOOR 2L TO SEAT 18A ARE INOPERATIVE.  ADDITIONALLY, LAMP AT SEAT 20C IS INOPERATIVE.  SECURED LEAD IN POWER CABLE AND ALSO SECURED LAMP  AT SEAT 20C.
